# SDR AALA20091113SFO01

- Difficulty date: November 12, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 72,306 hours, 11,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 32B TO 41B AISLE INOPERATIVE.  REPAIRED SHORTED WIRES UNDER SEATS 40AB.
